Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 125, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 23, 2011, 10:20 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 10:20 AM CDT (15:20 UTC)
- Expired
- May 23, 2011, 10:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cooper County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 6:08 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
472
WUUS53 KEAX 231520
SVREAX
MOC053-159-231545-
/O.NEW.KEAX.SV.W.0125.110523T1520Z-110523T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 AM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 1045 AM CDT
* AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SEDALIA...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHTON AND CLIFTON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3886 9290 3869 9306 3857 9306 3858 9331
3877 9329
TIME...MOT...LOC 1521Z 261DEG 31KT 3869 9315
WIND...HAIL <50MPH 1.00IN
$$
SF1 follow-up statement
225
WWUS53 KEAX 231541
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT MON MAY 23 2011
MOC053-159-231550-
/O.EXP.KEAX.SV.W.0125.000000T0000Z-110523T1545Z/
COOPER MO-PETTIS MO-
1041 AM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS AND
SOUTHWESTERN COOPER COUNTIES WILL EXPIRE AT 1045 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
PEA SIZED HAIL AND WIND GUSTS TO 40 MPH REMAIN POSSIBLE WITH STORMS
IN THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM CDT.
LAT...LON 3886 9290 3869 9306 3857 9306 3858 9331
3877 9329
TIME...MOT...LOC 1540Z 261DEG 31KT 3872 9294
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 AM CDT, 6 hours earlier.
Area forecast discussion, May 23, 4:20 AM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 AM CDT MON MAY 23 2011 .DISCUSSION... MORE ACTIVE WEATHER WITH ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE FIRST HALF OF THE WEEK. AS OF THIS MORNING...THE UPPER LEVEL LOW THAT IMPACTED MUCH OF THE CENTRAL CONUS THIS PAST WEEKEND HAD PROGRESSED EASTWARD TOWARD THE GREAT LAKES. A WEAK UPPER LEVEL RIDGE WILL MOVE INTO THE CENTRAL PLAINS THIS MORNING...WITH A SHORTWAVE EJECTING INTO SE KANSAS AND NE OKLAHOMA EARLY THIS AFTERNOON AND MOVE EASTWARD INTO SW MISSOURI. 00Z MODELS SHOWING THAT THE AFFECTS OF THIS WAVE SHOULD REMAIN PREDOMINANTLY SOUTH OF THE FORECAST AREA...OVER SOUTHERN MISSOURI...BUT CANNOT RULE OUT THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS TO SPREAD AS FAR NORTHWARD AS SOUTH OF THE MISSOURI RIVER. MODELS SHOW APPROXIMATELY 2000-3000 J/KG OF MUCAPE...35-45KTS 0-6KM SHEAR BY THE EARLY AFTERNOON HOURS OVER CENTRAL MISSOURI. IF ANY CONVECTION ASSOCIATED WITH THIS SHORTWAVE IS ABLE TO SPREAD THIS FAR NORTH...SOME STORMS MAY BECOME SEVERE WITH THE GREATEST THREAT BEING LARGE HAIL. THIS WAVE WILL PUSH EAST OF THE FORECAST AREA BY LATE MONDAY NIGHT. THIS WEAK UPPER LEVEL RIDGE WILL BE PUSHED EASTWARD ON TUESDAY AS AN UPPER LEVEL TROUGH THAT HAS BEGUN TO MOVE INTO THE PACIFIC NW THIS MORNING DIGS SOUTHWARD INTO THE ROCKY MOUNTAIN REGION TODAY INTO TUESDAY. BY TUESDAY MORNING...A SURFACE LOW WILL BE SITUATED OVER THE TEXAS/OKLAHOMA PANHANDLES WITH ITS ASSOCIATED WARM FRONT BEING THE FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. THERE IS STILL PLENTY OF DISCREPANCY AMONGST THE MODELS REGARDING HOW FAR NORTH THE SURFACE LOW WILL TRACK INTO KANSAS DURING THE DAY ON TUESDAY...WHICH WILL ULTIMATELY AFFECT THE POSITIONING OF THE WARM FRONT ACROSS MISSOURI. NAM KEEPS THE FRONT FURTHEST SOUTH...ALONG OR MAYBE EVEN SOUTH OF THE MISSOURI/ARKANSAS BORDER. SREF/ECMWF HAVE THE IN-BETWEEN SOLUTION HAVING THE FRONT RISE FURTHER NORTH TOWARD CENTRAL MISSOURI...HOVERING NEAR THE SOUTHERN EXTENT OF OUR CWA BORDER. GFS HAS THE SURFACE LOW TRACKING THE FURTHEST NORTH INTO KANSAS WITH THE WARM FRONT LIFTING INTO CENTRAL MISSOURI...STRETCHING ACROSS THE MIDDLE OF OUR FORECAST AREA. MODELS ARE SHOWING STEEP LAPSE RATES...2500-3500J/KG MUCAPE WITH A LARGE AMOUNT OF CAPE IN THE -10C TO -30C HAIL GROWTH ZONE...AND UPWARDS OF 45 TO 55 KTS OF 0-6KM SHEAR. AS A RESULT...IF THE WARM FRONT SHIFTS NORTHWARD INTO CENTRAL MISSOURI...STORMS COULD BECOME STRONG TO SEVERE WITH THE THREATS BEING LARGE HAIL...DAMAGING WINDS...AND THE POTENTIAL FOR ISOLATED TORNADOES. THIS SURFACE LOW WILL CONTINUE TO TRACK EASTWARD INTO THE CWA ON WEDNESDAY. ALTHOUGH WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED DURING THE DAY...THE CHANCE OF THESE STORMS BECOMING SEVERE IS LOW. PRECIPITATION WILL END FROM WEST TO EAST EARLY THURSDAY MORNING AS THE SURFACE LOW TRACKS TOWARD THE EAST COAST. FROM THIS POINT ON IN THE FORECAST PERIOD THERE IS A GREAT DEAL OF DISCREPANCIES AMONGST THE MODELS. HAVE KEPT THE REMAINDER OF THE FORECAST DRY FROM THE END OF THE WEEK INTO THE WEEKEND. WITH SHOWER AND THUNDERSTORM ACTIVITY CONTINUING THROUGH MID WEEK AND THE POTENTIAL FOR AN ADDITIONAL COUPLE OF INCHES OF RAINFALL TO ACCUMULATE...WE WILL CONTINUE TO WATCH FOR THE THREAT OF LOCALIZED FLASH FLOODING AND RIVER FLOODING...PARTICULARLY ACROSS CENTRAL MISSOURI. ACH && .AVIATION... FOR THE 06Z TAFS...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS WITH THE POSSIBLE EXCEPTION OF SOME EARLY MORNING HAZE OR MIST /5 TO 6 MILES/ AROUND THE SUNRISE HOURS. OTHERWISE...EXPECT A WEAK TROUGH TO SHIFT THROUGH THE TERMINALS EARLY THIS MORNING...ADJUSTING WIND FROM THE SOUTH TO LIGHT AND VARIABLE. SOUTHERLY WINDS WILL REESTABLISH THEMSELVES BY MONDAY AFTERNOON. THERE WILL BE THE POTENTIAL FOR SOME CONVECTION MONDAY AFTERNOON AND EVENING...BUT AT THIS TIME THE ACTIVITY LOOKS TO STAY SOUTH OF THE TERMINALS. THOUGH...DID OPT TO HEDGED A LITTLE WITH CB/S IN THE KANSAS CITY TERMINALS FOR THE LATER AFTERNOON AND EVENING HOURS OF MONDAY. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 23, 5:00 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 500 AM CDT MON MAY 23 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 500 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE MISSOURI RIVER TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE LATE THIS AFTERNOON INTO THIS EVENING...WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND INTO THE PLAINS ON TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL ROUNDS OF THUNDERSTORMS TO THE REGION. THERE IS A THREAT FOR SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE WESTERN PARTS OF THE OUTLOOK AREA. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...AN ISOLATED TORNADO MAY ALSO BE POSSIBLE. ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...HOWEVER THE THREAT FOR ANY SEVERE WEATHER APPEARS TO BE LOW AT THIS TIME. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...AS WELL AS LATE TUESDAY AFTERNOON AND EVENING. ACH
In the hours before
Special weather statement, May 23, 5:29 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 AM CDT MON MAY 23 2011
KSZ060-MOZ053-231100-
BATES MO-LINN KS-
529 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND NORTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 600 AM CDT...
AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA CYGNE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
AMSTERDAM AROUND 540 AM CDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3834 9478 3839 9463 3839 9461 3840 9461
3845 9442 3833 9436 3827 9475
TIME...MOT...LOC 1029Z 252DEG 32KT 3832 9472
DBSpecial weather statement, May 23, 5:31 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 AM CDT MON MAY 23 2011
KSZ057-060-231100-
LINN KS-MIAMI KS-
531 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND
SOUTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS UNTIL 600 AM
CDT...
AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GREELEY...OR 18 MILES SOUTHWEST
OF OSAWATOMIE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PARKER AROUND 540 AM CDT.
BEAGLE AROUND 550 AM CDT.
FONTANA AROUND 555 AM CDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3822 9507 3825 9507 3841 9507 3844 9481
3828 9479
TIME...MOT...LOC 1031Z 252DEG 32KT 3830 9511
DBSpecial weather statement, May 23, 6:45 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 AM CDT MON MAY 23 2011
MOZ043-044-053-054-231215-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
645 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 715 AM CDT...
AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCHIE...OR NEAR ADRIAN...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GARDEN CITY...CREIGHTON AND LA TOUR.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3861 9433 3864 9405 3843 9399 3838 9431
3850 9439
TIME...MOT...LOC 1145Z 254DEG 28KT 3847 9431
DBSpecial weather statement, May 23, 10:11 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1011 AM CDT MON MAY 23 2011 MOZ045-231545- PETTIS MO- 1011 AM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PETTIS COUNTY UNTIL 1045 AM CDT... AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEDALIA...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SEDALIA...SMITHTON AND SEDALIA MEMORIAL ARPT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3858 9339 3877 9337 3884 9305 3857 9306 TIME...MOT...LOC 1511Z 264DEG 32KT 3868 9326 SF
Special weather statement, May 23, 10:14 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 AM CDT MON MAY 23 2011
MOZ054-231545-
HENRY MO-
1014 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY COUNTY UNTIL 1045
AM CDT...
AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CLINTON...MOVING EAST AT 20 MPH.
AT 1010 AM CDT...SPOTTERS REPORTED PEA SIZED HAIL WITH THIS STORM IN
CLINTON. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO
40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CALHOUN...COAL AND TIGHTWAD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3827 9382 3845 9387 3853 9351 3832 9351
3826 9352
TIME...MOT...LOC 1513Z 249DEG 16KT 3838 9370
SFLocal storm report, May 23, 10:19 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 AM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL SEDALIA 38.70N 93.23W
05/23/2011 M0.50 INCH PETTIS MO NWS EMPLOYEE
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:11 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 131 days |
| May 22, 9:37 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 131 days |
| May 22, 9:37 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 130 days |
| May 23, 5:29 AM CDT | Special Weather Statement | EAX | Bates | 31 min |
| May 23, 5:46 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 19 min |
| May 23, 6:45 AM CDT | Special Weather Statement | EAX | Cass | 30 min |
| May 23, 10:11 AM CDT | Special Weather Statement | EAX | Pettis | 34 min |
| May 23, 10:14 AM CDT | Special Weather Statement | EAX | Henry | 31 min |
| May 23, 10:25 AM CDT | Special Weather Statement | EAX | Johnson | 50 min |
| May 23, 10:29 AM CDT | Special Weather Statement | EAX | Cooper | 31 min |
| May 23, 11:15 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.